# SDR MALA954385

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2692P
- Make and model: Swrngn SA227AC
- Aircraft serial: AC658B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3013 - ON CLIMB-OUT FROM AZO, THE NOSE GEAR CYCLED ONCE AFTER GEAR RETRACTION.  THE AIRCRAFT CONTINUED TO DTW.  MAINTENANCE ADJUSTED THE UPLOCK SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (W)
